MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr.: an express ld was returned for analysis.A visual examination of the returned device confirmed that the balloon was tightly wrapped and had not been subjected to positive pressure.No issues were noted with the balloon material.A visual examination found the stent was not returned with the device.No issues were noted with the tip of the device.A visual and tactile examination identified no issues along the length of the device.This concludes the product analysis.
 
Event or Problem Description
It was reported that stent dislodgement and hematoma occurred.Vascular access was obtained via the femoral artery.The 50% stenosed target lesion was located in the moderately tortuous and mildy calcified right common iliac artery.A 7.0x40x75 cm express ld iliac / biliary stent was advanced for treatment.However, the stent came off the balloon when it was advanced outside the sheath.The device was snared out and another stent was placed successfully.The sheath had to be pulled out and was unable to use a closure device.The patient was noted to develop a hematoma in the groin and had to be transferred to an emergency room.No further intervention was required, and no further patient complications were reported.The patient's status was good.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15665895
Report Number2124215-2022-40244
Device Sequence Number19520270
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0028807599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown